# SDR ASAA2017031720213

- Difficulty date: March 17, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 36,522 hours, 10,868 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005194
- Condition: Leaking
- Location: Nr 1
- Part time: 35,834 hours, 10,561 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE IDG LEAKING FROM PAD DRAIN. ACFT GROUNDED. REMOVED AND REPLACED NR 1 ENGINE IDG IAW AMM 24-11-11. OPS TEST GOOD IAW AMM 24-11-00-700-802.
